Sarah Atcho Diagnosed with Pericarditis Following Vaccination
Est. Reading time: 1 minute, 13 seconds. Contains 246 words
Five days after receiving her booster vaccination the Swiss track and field athlete, Sarah Atcho, said she “felt a tightness in the chest and started feeling dizzy while walking up the stairs.”
The narrative is that the vaccines are safe, however, we’ve seen many athletes have adverse reactions following vaccination procedures.
Sarah said she got her booster on December 22nd, 2021 and the pain hit on the 27th. This was posted on Sarah Atcho’s Instagram account.
Apparently, she was told that “it was safer to get Pfizer to avoid cardiac side effects.”
She continued, “This happened a few more times until I decided to check with a cardiologist who diagnosed me with pericarditis (inflammation of the thin membrane surrounding the heart).”
Now she is “not allowed to get my heart rate up for a few weeks to allow my heart to rest and heal from the inflammation.”
This vaccine conversation has become political and you’re almost banned from talking about adverse side effects. However, Sarah expressed, “I have to admit that I am upset at the situation because we don’t talk enough about the side effects. I feel helpless since this is completely out of my control…”
“…I am frustrated that myself as well as other young and healthy people are suffering from these heavy side effects.”
Will ESPN report on this? Will CNN? Do black lives really matter? Where are all of the feminist groups for black women?
The Men of Order team will be discussing this and more on the podcast. Subscribe now!